MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/seiz.2000.0473

Медицинская библиотека · Seizure · 2001

Acute intermittent porphyria, seizures, and antiepileptic drugs: a report on a 3-year-old Nigerian boy.

Sykes R M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 3-year-old Nigerian boy was treated with phenobarbitone after having a nonfebrile seizure. Two weeks later his urine was found to contain porphobilinogen, indicating that latent acute intermittent porphyria had been unmasked by phenobarbitone. The drug was discontinued and carbamazepine was substituted. The urine became free of porphobilinogen and the patient remained well. In developing countries phenobarbitone is the most widely used anticonvulsant; it must be avoided in acute intermittent porphyria, and carbamazepine may be tolerated.

Для цитирования: Sykes R M. Acute intermittent porphyria, seizures, and antiepileptic drugs: a report on a 3-year-old Nigerian boy.. Seizure. 2001. DOI: 10.1053/seiz.2000.0473.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.